# SDR AALA201812039031

- Difficulty date: December 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 60,222 hours, 22,641 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Faulty
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE R1 DOOR SLIDE SHOWED ARMED WITH ARMING HANDLE IN DEARMED POSITION.  REPLACED R1 DOOR SLIDE ARM - DISARM PROXIMITY SWITCH IAW AMM 52-73-11.
